# SDR A6WA200940066

- Difficulty date: January 22, 2009
- Submitted: February 25, 2009
- Operation: Air carrier
- Aircraft: N451AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7832
- Aircraft time: 13,199 hours, 12,111 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD SIDE PANEL FOUND CRACK (CRACK LENGTH 0.600) PAX DOOR FWD SIDE PANEL CRACK REPAIRED IAW REO 601R-52-11-702.  (K)
